I've been on Accutane for a month now and a few days ago I got sunburned. My legs and my stomach are really red and I'm not sure how I can help my skin to heal. I put on some moisturizing creme (Nivea Soft Intense). Will that help me? What can I do to make the redness go away? Thank you in advance!
What Can I Do About the Redness From a Sunburn While on Accutane?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Accutane and Sunburns
Accutane is a photosensitive drug, meaning it makes you more susceptible to sunburns. You need to be very, very careful about sun exposure while on Accutane. You should be wearing a good sunscreen and a good lip balm with sunscreen every single day, so that you can prevent this from happening again!
Now that you are sunburned, I'd recommend using Hydrocortisone 1%, which you can get inexpensively from any pharmacy. Apply it after cool water, which will allow the Hydrocortisone to penetrate better and work more effectively. It will help alleviate the sunburn and take the redness out - it can be applied to the face or body. Also, don't take hot showers, that will only irritate the skin more and make it more red.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.